About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 706496, 6 pages
http://dx.doi.org/10.1155/2013/706496
Research Article

Hyperbolic Tessellation and Colorings of Trees

1Department of Mathematics Education, Dongguk University-Seoul, Seoul 100-715, Republic of Korea
2Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Republic of Korea

Received 22 February 2013; Accepted 3 May 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Dong Han Kim and Seonhee Lim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Han Kim and Seonhee Lim, “Hyperbolic Tessellation and Colorings of Trees,” Abstract and Applied Analysis, vol. 2013, Article ID 706496, 6 pages, 2013. doi:10.1155/2013/706496